# SDR EVCA202009181

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N491AE
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 7,999 hours, 25,251 cycles
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: M25010604
- Part serial: AG62102
- Condition: Corroded
- Location: Engine
- Part time: 5,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS VISUALLY DISCOVERED ON THE ENGINE FUEL NOZZLE SHROUD FACE.
